# SDR DXTA2024041711520

- Difficulty date: April 16, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N786QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20590
- Aircraft time: 8,911 hours, 5,155 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116006
- Part serial: K0933
- Condition: Defective
- Location: Hyd Edp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L HYD TEMP HIGH AMBER CAS  ILLUMINATED 1 HR AFTER TAKEOFF AT FL430 IN CRUISE. HYD TEMP SHOWED 138C WITH L SOV AUTO CLOSING. TEMP IMMEDIATELY DECREASED BELOW 135C. ENDED UP DECREASING TO 26C PRIOR TO LANDING. NO HYD LEAKS NOTED AFTER LANDING. L HYD SYS RESERVOIR SHOWS 100%.  DID NOT DECREASE WHEN GEAR MANUALLY EXTENDED. LG PULL HANDLE LEFT EXTENDED. PERFORMED HYD SYS OVERHEAT CHECK FOR LT HYD SYS IAW AMM 29-10-00. FOUND LT EDP & LT EDP HYD LINE QUICK DISCONNECT FITTING TO SHOW SIGNS OF OVERHEATING. LT EDP CASE DRAIN DPI FOUND EXTENDED. QUICK DISCONNECT FITTING FOUND LEAKING DUE TO OVERHEAT CONDITION. LT EDP CASE DRAIN FILTER FOUND TO HAVE SIGNIFICANT METAL DEBRIS WITH BRASS & STEEL CHUNKS, SHAVINGS, & PARTICLES. LT PRESS FILTER FOUND TO HAVE FINE METAL PARTICLES, BUT DPI NOT EXTENDED. PERFORMED ACIDITY TEST. REPLACED LT EDP. REPLACED LT EDP HYD LINE QUICK DISCONNECT. REPLACED ALL LT HYDRAULIC FILTERS & PERFORMED FLUSH OF LT HYD SYS.  BLED LT HYD SYS. CHECKED ALL HYD ACCUMULATORS. PERFORMED OPS CHECK MLG SYS.  OPS & LEAK CHECKED GOOD.  ORIGINAL SUBMISSION DATE:  4/17/2024
